I have a long complicated history of chronic GI problems including but not limited to GERD, severe nausea, gastroparesis, mild inflammation and more. I have been put on doxy numerous times and it ends up ultimately improving my symptoms. Theost recent time i was put on it for an unrelated infection my symptoms worsened during the first week with increased diarrhea and nausea (no cdiff) but then the second week it was a complete turn around and I was able to eat three full meals a day in the first time in what feels like forever. Even my nausea was improved, which usually takes 7 different anti emetics to control. This had happened in the past but I was pleasantly surprised it had happened again. This dosent happen with all antibiotic I had a reaction to augmentin a few months before, I had to stop after a few days because it had triggered a nausea flare (unrelenting nausea for 3 months, unable to eat or drink much of anything the whole time) any thoughts on why the doxy had such a positive effect? Unfortunately after I stopped the med things started to revert back to normal.
No responses have yet been posted. Add your response to this question.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2013 • 3 answers
Posted 5 Jul 2013 • 2 answers
Posted 18 Sep 2013 • 1 answer
Posted 6 Mar 2015 • 1 answer
Posted 22 Aug 2017 • 2 answers